# SDR ASAA2013021693907

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,145 hours, 7,500 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 74798
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 46,232 hours, 30,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK LEAKING BETWEEN HEAT EXCHANGER AND PLENUM.  REMOVED LT ACM IAW MM 21-51-04-000-802-002.  REMOVED LT HEAT EXCHANGER/PLENUM ASSY IAW MM 21-51-03-000-805-002.  REPLACED BOTH (2) PRIMARY AND SECONDARY HEAT EXCHANGERS ASSY IAW MM 21-51-03-400-804-002.  REASSEMBLED LT PACK ASSY AND REINSTALLED.  ACCOMPLISHED INSTALLATION TEST IAW MM 21-51-03-400-804-002.  NO LEAKS FOUND.
